Well-posedness and regularity for a class of hyperbolic boundary control systems

Heiko J. Zwart, Yann Le Gorrec, B.M. Maschke, J.A. Villegas

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    1 Downloads (Pure)

    Abstract

    We study a class of hyperbolic partial differential equations on a one dimensional spatial domain with control and observation at the boundary. Using the idea of feedback we show this class of (boundary control) system defines a well-posed system in the sense of Weiss and Salamon. Furthermore, we show that the corresponding transfer function is regular, i.e., has a limit for s going to infinity.
    Original languageUndefined
    Title of host publicationProceedings of the 17th International Symposium on Mathematical Theory of Networks and Systems
    EditorsY Yamamoto
    Place of PublicationKyoto
    PublisherIEEE
    Pages1379-1383
    Number of pages5
    ISBN (Print)not assigned
    Publication statusPublished - 28 Jul 2006
    Event17th International Symposium on Mathematical Theory of Networks and Systems, MTNS 2006 - Kyoto, Japan
    Duration: 24 Jul 200628 Jul 2006
    Conference number: 17

    Publication series

    Name
    Numbersupplement

    Conference

    Conference17th International Symposium on Mathematical Theory of Networks and Systems, MTNS 2006
    Abbreviated titleMTNS
    Country/TerritoryJapan
    CityKyoto
    Period24/07/0628/07/06

    Keywords

    • MSC-93B11
    • MSC-93C20
    • IR-63697
    • METIS-237626
    • EWI-8187

    Cite this